Eine Bemerkung zur Approximation durch n-Eckringe
Compositio Mathematica, Volume 7 (1940), pp. 474-476.
@article{CM_1940__7__474_0,
     author = {Fejes, L.},
     title = {Eine {Bemerkung} zur {Approximation} durch {n-Eckringe}},
     journal = {Compositio Mathematica},
     pages = {474--476},
     publisher = {Johnson Reprint Corporation},
     volume = {7},
     year = {1940},
     mrnumber = {1588},
     zbl = {0022.26702},
     language = {de},
     url = {http://archive.numdam.org/item/CM_1940__7__474_0/}
}
TY  - JOUR
AU  - Fejes, L.
TI  - Eine Bemerkung zur Approximation durch n-Eckringe
JO  - Compositio Mathematica
PY  - 1940
SP  - 474
EP  - 476
VL  - 7
PB  - Johnson Reprint Corporation
UR  - http://archive.numdam.org/item/CM_1940__7__474_0/
LA  - de
ID  - CM_1940__7__474_0
ER  - 
%0 Journal Article
%A Fejes, L.
%T Eine Bemerkung zur Approximation durch n-Eckringe
%J Compositio Mathematica
%D 1940
%P 474-476
%V 7
%I Johnson Reprint Corporation
%U http://archive.numdam.org/item/CM_1940__7__474_0/
%G de
%F CM_1940__7__474_0
Fejes, L. Eine Bemerkung zur Approximation durch n-Eckringe. Compositio Mathematica, Volume 7 (1940), pp. 474-476. http://archive.numdam.org/item/CM_1940__7__474_0/